Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 20 (2010)
Vol. 20 (2010)
Published:
2010-12-08
Full Issue
PDF
Volume 20-2010
MULTIVALUED FUNCTIONS, FUZZY SUBSETS AND JOIN SPACES
Piergiulio Corsini, Razieh MAHJOOB
1-41
PDF
Term Functions and Fundamental Relation of Fuzzy Hyperalgebras
R. Ameri, T. Nozari
43-65
PDF
Error Locating Codes Dealing with Repeated Low-Density Burst Errors
Bal Kishan Dass, Ritu Arora
67-96
PDF
Blockwise Repeated Burst Error Correcting Linear Codes
B.K. Dass, Surbhi Madan
97-126
PDF
Gamma Modules
R. Ameri, R. Sadeghi
127-147
PDF
Homomorphism and quotient of fuzzy k-hyperideals
R. Ameri, H. Hedayati
148-165
PDF
Information
For Authors
Developed By
Open Journal Systems